Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: sleeping problems on wellbutrin MoBe

Posted by wingedcat on February 3, 2003, at 3:55:43

In reply to sleeping problems on wellbutrin, posted by MoBe on February 2, 2003, at 13:55:24

I was on Wellbutrin SR for about 2 years without any sleeping problems. Then I was not able to sleep for longer than a few hours at a time and got twitches. Lowering it to 150mg a day didn't help. I have been off it for two weeks and now I'm sleeping deeply. Wellbutrin is a great med for depression, but if lowering the dose doesn't help you sleep, maybe you should find another med. Good luck.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:wingedcat thread:138925
URL: http://www.dr-bob.org/babble/20030130/msgs/139067.html